# SDR AMTA200301122

- Difficulty date: August 31, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 300710505
- Part serial: 1334
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK AND TOTAL FUEL QTY INDICATORS BLANK, INTERMITTENT, EICAS MSG FUEL QTY IND DISPLAYED FUEL QTY TEST NOT CHECKED.  T/S PER FIM 28-41-00 FIG 117. REMOVED AND REPLACED FQIS PROCESSOR.  INSPECTED THE HI-Z LO-Z PLUG CONNECTION AT LEFT MAIN TANK RECEPT.  OPS CHECK GOOD.  NO FAULTS OR MSG'S.  (M)
